# SDR FDEA201307261666

- Difficulty date: July 26, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 42,135 hours, 28,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53610797211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR 12A-15A Y1456 FLOOR SUPPORT CORRODED.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-12-15/201, FIG 207.
